# SDR DHL2002807515

- Difficulty date: March 23, 2002
- Submitted: April 7, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS EXT - CRACK OF 2 INCHES BETWEEN L14L & L15L , FROM STA 1745.000 TO 1755.000.  FABRICATED AND INSTALLED DOUBLER, FILLER, AND FINGER DOUBLER IAW SRM 53-2-1 FIG 7, SRM 51-1-21 PG 1.
